# SDR SWAA2023060548872

- Difficulty date: May 15, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,241 hours, 30,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING CAP STRIP LOCATED ON BS727 FWD BULKHEAD RH SIDE AT AFT CARGO COMPARTMENT 2023-310965<[01] REPLACED MISSING CAP STRIP LOCATED ON BS727 FWD BULKHEAD RH SIDE AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM51-10-02.;[02] CORRECTED STEP 1 REPLACED MISSING CAP STRIP LOCATED ON BS727 FWD BULKHEAD RH SIDE AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM51-10-02 PARAGRAPH 9;[03] CORRECTED STEP 2 INSTALLED NEW CAP STRIP LOCATED ON BS727 FWD BULKHEAD RH SIDE AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM51-10-02 PARAGRAPH 9;[04] INSTALLED NEW CAP STRIP LOCATED ON BS727 FWD BULKHEAD RH SIDE AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND SRM 51-40-02 PARAGRAPH 9
